MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; EAR, NOSE, AND THROAT SURGICAL TRAY

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; EAR, NOSE, AND THROAT SURGICAL TRAY
Model Number DYNJ33656F
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
When prepping for a case, scrub tack opened medline head & neck pack and found foreign object (material) inside the ray-tec sponge compromising entire pack.Sponge was saved in biohazard bag and the rest of the pack was disposed of.Patient was not in the room yet.New pack was opened and case prepping continued.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
EAR, NOSE, AND THROAT SURGICAL TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key21178170
Report Number21178170
Device Sequence Number4286920
Product Code OGR
UDI-Device Identifier10198459135385
UDI-Public(01)10198459135385
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2025
Report Date (Section F) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ33656F
Device Catalogue NumberDYNJ33656F
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer01/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/10/2025